Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

What should I do?..

I'm a 16 y/o male whose about 6" foot and 140 pounds. Last night I took upwards of about 6000 mg of acetaminophen and not even an hour ago I took yet another 4000 mg. how high of a rush am j taking keeping this from my parents and staying away from any doctors?..
3 Responses
Avatar universal
Why are you doing this?  This drug is extremely liver toxic.  I'd get to a doctor right away and get my liver checked out, and stop taking this drug at high dosages if you want to see 17.
3147776 tn?1549549410
Please visit the emergency room immediately.  The dose you took is a toxic level, and could cause major medical problems.
Avatar universal
I agree with people above, go tell your parents and visit the ER, doses of any medicine this high isn't got, stop taking it and visit ER.



I hope you'll be okay.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.